# SDR AUS20030401

- Difficulty date: March 31, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Piper PA-28-181
- Engine: Lyc O360*
- Propeller: Amtr C8289
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) ALTERNATOR FAILED. COMPLETE LOSS OF ELECTRICAL POWER.
